MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report claims the smartdrive device engaged a drive command without any physical manipulation of the switch controls.Permobil has requested the switch controls be returned to permobil ab for evaluation in effort to determine a probable cause for the alleged malfunction.The end-user is being provided a replacement set of switch controls, but suspect controls have yet to be received at permobil ab as of this report date.If any new information is received, a follow-up report will be submitted.
 
Event or Problem Description
Reports while sitting in a classroom at school, the smartdrive device reportedly engaged a drive command without any physical manipulation of the switch control buttons.This reportedly forced the wheelchair into a desk where the end-user sustained some bruising to their chest.No medical intervention was sought as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24462427
Report Number3008370857-2026-00326
Device Sequence Number9403673
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)220517
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown